MAUDE Adverse Event Report: Covidien Surgical Hugo¿ RAS System; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM

Covidien Surgical Hugo¿ RAS System; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Model Number MRASI0001
Medical Device Problem Codes Break (1069); Device Fell (4014)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during a robotic laparoscopic radical prostatectomy procedure, the tip of the monopolar curved shears (mcs) br oke off and fell into the patient¿s cavity.The team searched for the broken part using a magnet.An x-ray was not used because the team believed there was a high probability that the part had been removed by the suction device.The instrument was replaced with a new one.
 
Additional Manufacturer Narrative
B1: adverse event & product problem preliminary device evaluation: medtronic is leading an evaluation of the reported monopolar curved shears (mcs).Review of the three provided images notes the first image shows the mcs with a missing tip on one of the instrument jaws.The second image shows the serial number of the instrument, which matches the reported information.The third image shows a lateral view of the mcs with the tip of one side of the jaw missing.Further evaluation of the reported monopolar curved shears is still pending, and the investigation is not able to identify a root cause at this time.Additional information will be provided in a supplemental regulatory report when the investigation is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Hugo¿ RAS System
Common Device Name
MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Manufacturer (Section D)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50062871
Report Number1219930-2026-04689
Device Sequence Number21112006
Product Code SCV
UDI-Device Identifier10884521826694
UDI-Public(01)10884521826694(11)260601(20)13
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250725
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMRASI0001
Device Catalogue NumberMRASI0001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown